# SDR PCA0300814

- Difficulty date: January 27, 2003
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 5,880 hours, 13,199 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Distorted
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR-LOBE AFT CRG DISTORTION ON THE FLOOR TRACK SUPPORT LBL-25 BETWEEN STA 1900-1920.  DAMAGED PORTION FLOOR TRACK REMOVED, NEW SECTION INSTALLED PER SRM 53-40-02 & PER SRM 51-30-02.
